On some distributional and limit properties of factorizable distributions

Jacek Wesołowski

Abstract

Factorizable distributions are investigated in the context of decomposibility and sphericity. Also a version of the Lindeberg limit theorem for 2-factorizable arrays is obtained.
Author Jacek Wesołowski (FMIS / DPMS)
Jacek Wesołowski,,
- Department of Probability and Mathematical Statistics
Journal seriesStatistics & Probability Letters, ISSN 0167-7152
Issue year1997
Vol32
No4
Pages329-337
Keywords in EnglishCentral limit problem, Characterization of probability distributions, Decomposition, Factorizable distributions, Gaussian distribution, Lindeberg condition, Sphericity
ASJC Classification1804 Statistics, Probability and Uncertainty; 2613 Statistics and Probability
DOIDOI:10.1016/S0167-7152(96)00091-0
URL http://www.sciencedirect.com/science/article/pii/S0167715296000910
Score (nominal)15
Publication indicators WoS Citations = 1; Scopus SNIP (Source Normalised Impact per Paper): 1999 = 0.735; WoS Impact Factor: 2006 = 0.286 (2) - 2007=0.443 (5)
Citation count*1 (2015-04-09)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?